Geerdens, CandidaVeraverbeke, NoëlJanssen, Paul2017-04-052017-04-052016Geerdens, C. et al. 2016. arge sample properties of nonparametric copula estimators under bivariate censoring. Statistics, 50(5):1036-1055. [http://www.tandfonline.com/toc/gsta20/current]0233-18881029-4910 (Online)http://hdl.handle.net/10394/21077http://dx.doi.org/10.1111/sjos.12144http://www.tandfonline.com/doi/full/10.1080/02331888.2015.1119149A new nonparametric estimator is proposed for the copula function of a bivariate survival function for data subject to random right-censoring. We consider two censoring models: univariate and copula censoring. We show strong consistency and we obtain an i.i.d. representation for the copula estimator. In a simulation study we compare the new estimator to the one of Gribkova and Lopez [Nonparametric copula estimation under bivariate censoringenCopula censoringCopulasKaplan-Meier estimatorNonparametric estimatorUnivariate censoringLarge sample properties of nonparametric copula estimators under bivariate censoringArticle